On spline interpolation at all integer points of the real axis
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 9 (1967-1968) no. 1, Talk no. 1, 18 p.
@article{SDPP_1967-1968__9_1_A1_0,
     author = {Schoenberg, Isaac J.},
     title = {On spline interpolation at all integer points of the real axis},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     note = {talk:1},
     pages = {1--18},
     publisher = {Secr\'etariat math\'ematique},
     volume = {9},
     number = {1},
     year = {1967-1968},
     zbl = {0197.04803},
     language = {en},
     url = {http://archive.numdam.org/item/SDPP_1967-1968__9_1_A1_0/}
}
TY  - JOUR
AU  - Schoenberg, Isaac J.
TI  - On spline interpolation at all integer points of the real axis
JO  - Séminaire Delange-Pisot-Poitou. Théorie des nombres
N1  - talk:1
PY  - 1967-1968
SP  - 1
EP  - 18
VL  - 9
IS  - 1
PB  - Secrétariat mathématique
UR  - http://archive.numdam.org/item/SDPP_1967-1968__9_1_A1_0/
LA  - en
ID  - SDPP_1967-1968__9_1_A1_0
ER  - 
%0 Journal Article
%A Schoenberg, Isaac J.
%T On spline interpolation at all integer points of the real axis
%J Séminaire Delange-Pisot-Poitou. Théorie des nombres
%Z talk:1
%D 1967-1968
%P 1-18
%V 9
%N 1
%I Secrétariat mathématique
%U http://archive.numdam.org/item/SDPP_1967-1968__9_1_A1_0/
%G en
%F SDPP_1967-1968__9_1_A1_0
Schoenberg, Isaac J. On spline interpolation at all integer points of the real axis. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 9 (1967-1968) no. 1, Talk no. 1, 18 p. http://archive.numdam.org/item/SDPP_1967-1968__9_1_A1_0/

[1] Boas (R.P., Jr). - Entire functions. - New York, Academic Press, 1954(Pure and applied Mathematics, Academic Press, 5). | MR | Zbl

[2] Epstein (B.), Greenstein (D.S.) and Minker (J.). - An extremal problem with infinitely many interpolation conditions, Ann. Acad. Scient. Fennicae, Series A 1, Math., 1958, n° 250/10, 9 p. | MR | Zbl

[3] Golomb (M.) and Schoenberg (I.J.). - On Hm-extension of functions and spline interpolation, Second symposium on Inequalities [1967. Colorado Springs].

[4] Greville (T.N.E.). - Spline functions, interpolation, and numerical quadrature, in mathematical methods for digital computers, Vol. 2. Edited by A. Ralston and H. S. Wilf, Chap. 8, p. 156-168. - New York, J. Wiley and Sons, 1967. | MR

[5] Schoenberg (I.J.). - Contributions to the problem of approximation of equidistance data by analytic functions, Quart. of appl. Math., t. 4, 1946, p. 45-99 and 112-141. | Zbl

[6] Schoenberg (I.J.). - Spline interpolation and the higher derivatives, Proc. Nat. Acad. Sc. U. S. A., t. 51, 1964, p. 24-28. | MR | Zbl

[7] Schoenberg (I.J.). - Spline interpolation and the higher derivatives, A contribution to a volume dedicated to the memory of Edmund Landau, Edited by Paul Turán (to appear in East Berlin, 1968). | MR | Zbl

[8] Whittaker (J.M.). - Interpolatory function theory [Reprinted (1935) edition]. - New York, Stechert-Hafner, 1964(Cambridge Tracts in Mathematics and mathematical Physics, 33). | MR | Zbl